ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, CLAVE SECONDARY PORT, 2 CLAVE Y-SITES, 0.2 MICRON FILTER, SECU; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
142540489 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/26/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The event involved a primary plum set, clave secondary port, 2 clave y-sites, 0.2 micron filter, secure lock, 112 inch it was stated that the facility has experienced a total of 3 filter leaks for both inpatient units and chemo suites.The leaks were described as more of a condensation around the filter with a few drops surrounding the filter.There was patient involvement and no human harm.There were a total of three occurrences.
Additional Manufacturer Narrative
It is unknown if the device is available for evaluation, however, sample photos were provided.Investigation is pending.Additional reporter:.(b)(6).
Additional Manufacturer Narrative
Two pictures were returned.One showed the inline filter and the other showed a biohazard bag with a white note on it.Received four (4) new list #142540489 primary plum sets.As received no damage or anomalies were noted.Each set was leak tested per specification.No leakage was observed.The complaint of filter leaks could not be replicated or confirmed.Without the return of the used sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.The lot history was reviewed and no nonconformities were identified that may have contributed tot he reported complaint.